# SDR SWAA2014123035314

- Difficulty date: December 28, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 32,844 hours, 19,423 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bushing
- Part number: BACB28XX
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE GIRT BAR BUSHING BROKEN.  R & R BUSHING IAW MM.
